MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the coil protruded from the catheter tip.Vascular access was obtained via the right femoral approach.The target lesion was located in the moderately tortuous and moderately calcified left internal iliac artery.A 10mmx20cm interlock was selected for use.During procedure, two 14mmx30cm and two 12mmx30cm coils were placed after the lesion was accessed.Subsequently, the 10mmx20cm coil was advanced and slightly extended from the micro catheter.The extended coil from the catheter could not be pulled in attempt to perform recoil and coil was judged to have been detached.Both coil and microcatheter were removed together from the patient's body.However, the distal end of the coil was noted to be slightly protruding from the microcatheter tip upon removal.A non-bsc microcatheter was used to access again the lesion and placed three 10mmx20cm, on 8mmx20cm and three 6mmx20cm, and completed the prcoedure.No complications reported and patient was good.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10288721
Report Number2134265-2020-09463
Device Sequence Number3462389
Product Code KRD
UDI-Device Identifier08714729765028
UDI-Public08714729765028
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2021
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0022759731
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER- 5FR IMPRESS; GUIDEWIRE- MEISTER; IMAGING CATHETER- LIGHTHOUSE; INTRODUCER SHEATH -5F DESTINATION